# SDR SIMA200217316

- Difficulty date: June 19, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 3,218 hours, 3,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE GOUGES BETWEEN FRAMES 15-16, BETWEEN STRINGERS 16L AND 17L.  (SUP) BLENDED GOUGES, PERFORMED NDT WITH NO DEFECTS.  GOUGES ACCEPTED AS IS IAW MFG GST.
